Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
July 13, 2006

Hyperglycemia and DKA, Hypoglycemia

Question from Malta, Illinois, USA:

At night, my blood sugar will go low and then I will be high in the morning. I have trouble getting it down. I'm on a MiniMed 515 pump. What should I do?

Answer:

You need to adjust your insulin dosing. Your pump delivers a basal rate which may need to be adjusted. Your pump also is a “smart” pump which delivers insulin based on the carbohydrates you eat and your blood sugars. Your diabetes educator or diabetes physician should have provided you with a way to review your blood sugars with them in the event your blood sugars are not in an acceptable range. I would contact your diabetes educator or physician and let them know the troubles you’re having. They will help you to make adjustments to your insulin dosing.

MSB